# SDR SCNA20220124002

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 61,759 hours, 28,425 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: O

## Discrepancy

AT GATE, NUMBER TWO TIRE BRAKE OVERHEAT.  RIGHT BRAKE 5.0 AT GATE,  RAMP PERSON CAME TO FLIGHT DECK AND REPORTED SMALL FIRE AND FLAMES BUT WENT OUT QUICKLY.   PERFORMED FIM 32-46 TASK 808 FOR BRAKE TEMP LIGHT. FOUND LOWER BRAKE PISTION DAMAGED. PERFORMED HEAT DAMAGE INSPECTION OF AXLE REF. AMM 05-51-17 NO DAMAGE FOUND. R/R #2 BRAKE ASSY. REF AMM 32-41-41. ACFT OK FOR SERVICE.
